MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/10/2025, a sales representative reported via phone that an ar-3653ttsp knotless 2.6 fibertak® rc soft anchors repair stitch would not shuttle through.This occurred during a rotator cuff repair on (b)(6) 2025.The anchor remains in the patient, and the suture was cut out.There was a delay of about ten minutes where additional anesthesia was not administered.There was no harm to the patient.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force applied during suture passing/tightening /tensioning.

Brand Name
KL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23682578
Report Number1220246-2025-05287
Device Sequence Number9847001
Product Code MBI
UDI-Device Identifier00888867370081
UDI-Public(01)00888867370081(11)230825(17)280731(10)15133500
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC,(BLK/BLU)FT & (BLU/BLK)#2 MTS
Device Catalogue NumberAR-3653TTSP
Device Lot Number15133500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown